MathSciNet Relay Station
MathSciNet bibliographic data
MR271737 46.55
Hilden, Hugh M. A characterization of the extreme points of some convex sets of analytic functions. Duke Math. J. 37 1970 715–723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement